Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long term effects of Effexor/permanent

Posted by Jenna611 on June 26, 2008, at 7:53:48

In reply to Re: Long term effects of Effexor/permanent 49er, posted by clipper40 on June 26, 2008, at 6:53:29

Hi,
Thank you for your advice. I have decided to just suffer through the dizziness, and nausea. I do not want to take one more of those effexor pills! I definately feel it is prolonging this withdraw/agony. I listened to my MD/GP, and tried to do her recommended taper. I was taking 37.5 mg every 4 days. I am done! No more! I think if I just ride this out, and hang in there, I'll feel better soon, and be done with this med.! I really do believe that people should be told how bad it is to stop this medication BEFORE they start taking it. I wish I had known more about it. I don't really want to take anything, but I know I need to for now. I am taking Wellbutrin now, so I really don't want to add Prozac to the mix too. But thanks for your advice. Does anyone know how long I can expect to feel this way? Or is it different for everyone?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jenna611 thread:13781
URL: http://www.dr-bob.org/babble/20080626/msgs/836529.html